RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1957, Volume 2, Issue 1, Pages 60–91 (Mi tvp4958)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Linear Extrapolation of a Continuous Homogeneous Random Field

Chiang Tse-Pei

Pekin

Abstract: An homogeneous random field is defined to be a family of random variables $x(s,t)$, $-\infty<s<\infty,-\infty<t< \infty$, such that
$$\mathbf M[x({s,t})]\equiv0,\lim_{\substack{h_1\to 0
h_2\to0}}\mathbf M[x(s+h_1,t+h_2)-x(s,t)]^2=0$$
and that $B_x(s,t)=\mathbf M[x(s+m,t+n)x\overline{(m,n)}]$ exists and is independent of $m$ and $n$.
In the present paper, the extrapolation problem consists in determining the best linear prediction for the value of the field at any point in the upper half-plane by values at points in the entire lower half-plane. Various types of homogeneous random fields (singular fields, regular fields and fields of Markov type) are considered from the point of view of extrapolation theory. Necessary and sufficient conditions for these types of random fields are given in terms of spectral functions of the field. An expression for the mean square error of the optimum prediction is also obtained.

Full text: PDF file (2629 kB)

English version:
Theory of Probability and its Applications, 1957, 2:1, 58–89

Received: 29.10.1956

Citation: Chiang Tse-Pei, “On the Linear Extrapolation of a Continuous Homogeneous Random Field”, Teor. Veroyatnost. i Primenen., 2:1 (1957), 60–91; Theory Probab. Appl., 2:1 (1957), 58–89

Citation in format AMSBIB
\Bibitem{Chi57}
\by Chiang~Tse-Pei
\paper On the Linear Extrapolation of a Continuous Homogeneous Random Field
\jour Teor. Veroyatnost. i Primenen.
\yr 1957
\vol 2
\issue 1
\pages 60--91
\mathnet{http://mi.mathnet.ru/tvp4958}
\transl
\jour Theory Probab. Appl.
\yr 1957
\vol 2
\issue 1
\pages 58--89
\crossref{https://doi.org/10.1137/1102003}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4958
  • http://mi.mathnet.ru/eng/tvp/v2/i1/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Rozanov, “On the theory of homogeneous random fields”, Math. USSR-Sb., 32:1 (1977), 1–18  mathnet  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:74
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019